Low

Saturday sucked.

Going off of meds, even ones with sucky side effects, is a pain in the ass.

I didn’t even feel like going to yard sales. I ran errands only out of necessity. Then came home to be utterly bored the entire day, not wanting to see anyone or go anywhere, yet so restless I couldn’t sit still or focus on anything at home. I need to get into my pocket, that safe confined spot where I am content to sit at home, read, write, watch tv, et al.

I haven’t been in that pocket in two months, at least.

Thank you, Abilify. It helped my mood, but made me feel like I was losing my mind.

Now it is 1:38 a.m. on Sunday and I woke after four hours of sleep. I fell asleep to the Bone Collector, after watching 3 episodes of Millenium. I watch some dark shit, but for whatever bizarre reason, I find it soothing. Not in I wanna be a serial killer, but I admire the people who catch the monsters and knowing they are out there to counter the balance of evil vs good makes me calmer.

Hell, I don’t know. Maybe I am just babbling.

I hope today is better. The more the stuff gets out of my system, the better I should start to feel. Unless it was helping my mood that significantly, but I don’t believe it was.

I do believe however that I am going to declare myself done with anti psychotics. If she didn;t have such an attitude about about Xanax, she could help me immenesely and wipe out the paranoia by upping my xanax to what it used to be. It’s the only thing that has ever worked.

Because a bunch of assholes misuse a perfectly good medication, though, I am most likely screwed.

 

Advertisements

7 Responses to “Low”

  1. I don’t know your situation with Xanex but if you have a medication that you know works for you, you can “shop” for doctors that will work with you and help you.
    Either way, good for you for getting off of meds that aren’t working for you – it really is a tough process.

  2. I am glad you are getting off the Abilify. I found it also took away my appetite, which is not so good for someone who has trouble eating at the best of times.

    I don’t know, you’ve probably tried Seroquel. Honestly for me, without it I wouldn’t sleep at all. Everytime my GP talks about dropping the dose I get very anxious.
    You’ve probably tried it, did it help you at all? It is extremely expensive when you aren’t schizophrenic and on massive doses. However my old Shrink managed to put me on it because of the paranoia and the delusions, while they aren’t symptoms of psychosis they are “like symptoms”. Maybe, if the price is an issue, you could talk to your doc about that sort of thing?

    Do remember about the Xanax, some of the people who have made it difficult for everyone else, were simply trying to self medicate to get some form of relief. We have all done it in one form or another. Yes there are the people who are just shitheads about it, but some of us just try to get any kind of relief.

    Hope you get back into your pocket soon! I’d share my bottomless pit with you, but not sure how to send it internationally…..

    • I was on Seroquel for sleep and paranoia and it helped with sleep but oversedated me and put on the pounds. It did not help with the paranoia. The only thing that did was a higher dose of Xanax. I hate anti psychotics because I am not psychotic. My paranoia is born of anxiety therefore treating it with anti anxiety medication makes sense. Too bad the doctors rarely listen to the people who have to live life this way;

      • You don’t have to be psychotic to take anti-psychotics. I prefer to call them “anti-anxieties”. My paranoia is born of anxiety as well as a natural paranoia streak, but that does not make me psychotic.

        Of course, we all know in this medi-go-round bullshit different drugs work for different people. Just because Seroquel helps me, doesn’t mean it will for you, and even that said it isn’t perfect. It is a sight better than some I have tried, like Neulactil, that one made me as sun sensitive as a vampire! And I needed three alarms to wake up in the morning.

        Hope you get some relief soon.

      • Oh, I know all about the cross labeling, I just get sick of how my body handles the anti psychotics, whatever they’re being used for. I gain soo much weight even though my diet hasn’t changed, and I am emotionally dead inside and I just don’t like the side effects. If it were working beyond the suckiness of those, I wouldn’t care if it was a damn animal tranquilizer. I take the anti seizure pills for a mood stabilizer but they work well, so I don’t have a problem with that.
        I’m sorry if I offended you, didn’t mean to, just soo bloody sick of this medi go round.

  3. bipolar type2 Says:

    some friends of mine had a discussion in the past about how doctors don’t listen to us. We know what works for us, and if doctors would listen, so many people would be in a much better place! I got off of all my meds and it was horrible. getting off the Abilify wasn’t so difficult for me, because I was on a low dose and stepped down. But the seroquel was a bugger because I was on such a high dose and I was on if for so many years…. I was like a drug addict with the DT’s I was constantly itching and scratching… it was embarrassing! I had to take Benadryl to even out the antihistamine levels in my body. Eventually everything worked itself out. But it was a bumpy road for awhile. Now I just take Ativan’s when I feel like I’m on the verge of flipping my lid. But I promised myself, if I ever got to the place where I needed to go back on meds, I would.

    • The worse withdrawal I ever had was from old school Effexor, before the extended release came out, back when most doctors were in denial about the addiction potential. My shrink told me to just stop taking it…and I spent a week with auditory hallucinations, paranoia, terror, and slept with a knife under my pillow.
      Worse than quitting xanax cold turkey. Never again. Thank God the docs have since caught on that you need to taper off these things.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: